Jump to content

Photo

Don't Break My Heart Accutane!

accutane amnesteem aha alpha hydroxy acid

5 replies to this topic

#1 Samonne

Samonne

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Joined: 12-October 09

Posted 15 February 2013 - 06:55 PM

Hey everyone! I am a 27 yr. old female victim of acne for a good 7 years now. I remember always having a problem with acne but it really hit me hard when I was 20 & it has been my worst enemy ever since. 

 

Definitely at a point where I'm pretty sure I'm just destined to have acne. I feel like accutane is my last hope soo fingers crossed!! 

 

I was prescribed 20 mg of Amnesteem & I am on day 8. I am without a doubt in the "worse before it gets better" stage. Wake up every morning to several new pimples. Some big, some small...take your pick, its on my face. 

 

Side effects are not bad at all. My lips are peeling a little bit & my face is a tiny bit more dry than usual but that's about it. It seems like my scars are more noticeable too. Not sure if that's just in my head or not haha. 

 

Good luck to everyone on their accutane journey! And I hope to have some good news on my next post! (I definitely don't have outrageously high expectations or anything) eusa_liar.gif

 



#2 Someclearday

Someclearday

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 415
    Likes: 16
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 25-September 07

Posted 16 February 2013 - 10:50 AM

Good luck to you!! I start in march. I'm 26 and so over it!

#3 cheezycakes

cheezycakes

    Junior Member

  • Members
  • Posts & Likes
    Posts: 64
    Likes: 6
About Me
  • Gender:Male
  • Joined: 25-November 11

Achievements

     

Posted 16 February 2013 - 02:17 PM

Good luck on you course!

 

Your scars aren't getting worse, but they may be more pronounced because the accutane is causing old pimples and inflammation to subside. 



#4 terracotta479

terracotta479

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Gender:Female
  • Joined: 16-February 13

Posted 16 February 2013 - 05:44 PM

I'm on day 17! Good luck, I hope everything goes well for you. :)



#5 tommyc38

tommyc38

    Junior Member

  • Members
  • Posts & Likes
    Posts: 64
    Likes: 0
About Me
  • Joined: 21-October 04

Posted 16 February 2013 - 08:00 PM

Your scars are more noticeable because it thins your skin out. This happened to me the last time I was on accutane and it's definitely happening this time. My Dr. Even told me that they will fill in once I'm off. I feel pretty confident that will be the case this time too. I'm really tired of being so dry! Only a little while left! For me, the real magic always happened after I was finished with a course. Hoping this will be the final one!!! Good luck!

#6 Samonne

Samonne

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Joined: 12-October 09

Posted 28 March 2013 - 09:05 PM

Thanks everyone!! I'm almost done with my second month, now on 40 mg & good lord it has been a bumpy ride. dry.png Hope ya'll are doing well!! Anybody have any luck with chapstick? My derm recommended EOS but my lips are still peeling & cracking like crazy. Probably doesn't help that I can't stop messing with them all day. 

 

My skin is definitely getting worse but I just keep telling myself there is clear skin on the horizon! eusa_pray.gif






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users